Frédéric Rochon

Publications

UQAM Ğ UniversitŽ du QuŽbec ˆ MontrŽal




R.J. Conlon et F. Rochon, New examples of complete Calabi-Yau metrics on ℂn for n≥ 3
pré-publication.

R.J. Conlon, A. Degeratu et F. Rochon, Quasi-asymptotically conical Calabi-Yau manifolds
pré-publication.

P. Albin, F. Rochon et D. Sher, Analytic torsion and R-torsion of Witt representations on manifolds with cusps
pré-publication.

P. Albin, F. Rochon et D. Sher, Resolvent, heat kernel and torsion under degeneration to fibred cusps
pré-publication.

C. Guillarmou, S. Moroianu et F. Rochon, Renormalized volume on the Teichmüller space of punctured surfaces
à paraître dans Ann. Sc. Norm. Super. Pisa.

R.J. Conlon, R. Mazzeo et F. Rochon, The moduli space of asymptotically cylindrical Calabi-Yau manifolds
Comm. Math. Phys. 338 (2015), 953-1009.

E. Hunscicker et F. Rochon, Hodge cohomology of iterated fibred cusp metrics on Witt spaces
Annales mathématiques du Québec 39 (2015), no.2, 177-184.

C. Debord, J.-M. Lescure et F. Rochon, Pseudodifferential operators on manifolds with fibred corners
Annales de l'institut Fourier 65 (2015), no.4, 1799-1880.

F. Rochon, Polyhomogénéité des métriques asymptotiquement hyperboliques complexes le long du flot de Ricci
J. Geom. Anal. 25 (2015), no.3, 2103-2132.

J. Gell-Redman et F. Rochon, Hodge cohomology of some foliated boundary and foliated cusp metrics
Math. Nachr. 288 (2015), no. 2-3, 206-223.

P. Albin, C. Aldana et F. Rochon, Compactness of relatively isospectral sets of surfaces via conformal surgeries
J. Geom. Anal. 25 (2015), no.2, 1185-1210.

P. Albin et F. Rochon, Some index formulae on the moduli space of stable parabolic vector bundles
J. Aust. Math. Soc. 94 (2013), 1-37.

P. Albin, C. Aldana et F. Rochon, Ricci flow and the determinant of the Laplacian on non-compact surfaces
Comm. Partial Differential Equations 38 (2013), 711-749.

F. Rochon et Z. Zhang, Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds
Adv. Math., 235 (2012), 2892-2952.

F. Rochon, Pseudodifferential operators on manifolds with foliated boundaries
Journal of Functional Analysis 262 (2012), 1309-1362

F. Rochon, On the uniqueness of certain families of holomorphic disks
Trans. Amer. Math. Soc., 363 (2011), no.2, 633-657.

R.B. Melrose et F. Rochon, Eta forms and the odd pseudodifferential families index
Surveys in Differential Geometry, 15 (2010), 279-322.

P. Albin et F. Rochon, A local families index formula for d-bar operators on punctured Riemann surfaces
Comm. Math. Phys. 289 (2009), no.2, 483-527.

P. Albin et F. Rochon, Families index for manifolds with hyperbolic cusp singularities
Int. Math. Res. Not. IMRN 2009, no. 4, 625--697.

F. Rochon, Sur la topologie des opérateurs pseudodifférentiels inversibles d'ordre 0
Annales de l'institut Fourier, 58 no. 1 (2008), 29-62

R.B. Melrose et F. Rochon, Boundaries, eta invariant and the determinant bundle
C*-algebras and elliptic theory II 2006, Trends in Math, Birkhauser,149-181.

R.B. Melrose et F. Rochon, Periodicity and the determinant bundle
Comm. Math. Phys. 274 (2007), no.1, 141-186.

R.B. Melrose et F. Rochon, Index in K-theory for Families of Fibred Cusp Operators
K-theory 37 (2006), 25-104.

F. Rochon, Bott Periodicity for Fibred Cusp Operators
J. Geom. Anal. 15 (2005), no. 4, 685--722.

R.B. Melrose et F. Rochon, Families Index for Pseudodifferential Operators on Manifolds with Boundary
Int. Math. Res. Not. 2004, no. 22, 1115--1141.

F. Rochon, Rigidity of Hamiltonian Actions
Canad. Math. Bull. 46 (2003), no. 2, 277--290.